Algebraic matrix equations in systems theory
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 17-33
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
canonical form, fundamental matrix equations, Lyapunov, Riccati, Kronecker product method, similarity transformations, spectral analysis, annihilating polynomials, polynomial resultants, quadratic equations, Hamiltonian matrix, Newton's method, sign function method, unilateral equations
@article{PORMA_1985__43_1_114535,
author = {Hern\'andez, Vicente G.},
title = {Algebraic matrix equations in systems theory},
journal = {Portugaliae mathematica},
pages = {17--33},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875049},
zbl = {0598.15013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114535/}
}
Hernández, Vicente G. Algebraic matrix equations in systems theory. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 17-33. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114535/